Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Simple Rational Expectations Keynes-Type Model

John Bryant
The Quarterly Journal of Economics
Vol. 98, No. 3 (Aug., 1983), pp. 525-528
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1886025
Page Count: 4
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
A Simple Rational Expectations Keynes-Type Model
Preview not available

Page Thumbnails

  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526
  • Thumbnail: Page 
527
    527
  • Thumbnail: Page 
528
    528